Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243605] of John Harer

Papers Published

  1. Edelsbrunner, H; Harer, J; Mascarenhas, A; Pascucci, V; Snoeyink, J, Time-varying Reeb graphs for continuous space-time data, Computational Geometry, vol. 41 no. 3 (November, 2008), pp. 149-166, Elsevier BV, ISSN 0925-7721 [doi]
    (last updated on 2019/06/20)

    The Reeb graph is a useful tool in visualizing real-valued data obtained from computational simulations of physical processes. We characterize the evolution of the Reeb graph of a time-varying continuous function defined in three-dimensional space. We show how to maintain the Reeb graph over time and compress the entire sequence of Reeb graphs into a single, partially persistent data structure, and augment this data structure with Betti numbers to describe the topology of level sets and with path seeds to assist in the fast extraction of level sets for visualization. © 2008 Elsevier B.V.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320